# SDR QXEA2018082400308

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,651 hours, 42,600 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1778
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 20,481 hours, 21,837 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF.  ACCOMPLISHED AN ABORTED TAKEOFF CHECKLIST. ABORTED AT 70 KNOTS. USED NORMAL BRAKING TO DECELERATE. REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 2 PEC IAW AMM 61-20-36-000-801, & 61-20-36-400-801.  ALL OPS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.  AIRCRAFT RETURNED TO SERVICE.
